# SDR DL72S990014

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225
- Aircraft serial: 21860
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Lt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTED SIGNS LT OVERWING INOP ON TEST.  REPLACED RACK AND BATTERY PACK, OPN CKS OK.
